Side Effects After Taking Blood-thinning Medication?

Illustration of Side Effects After Taking Blood-thinning Medication?
Illustration: Side Effects After Taking Blood-thinning Medication? images.medindia.net

, Can aspirin, ranitidine and nitral be taken at the same time, are there drug interactions so we have to use the time interval not

1 Answer:

Hello, thank you for asking at HealthReplies.com


Each drug has a different mechanism of action, function and method of use for each drug. And in certain conditions the rules of use and dosage can differ depending on the patient's clinical condition. Therefore, it is best for you to follow the recommendations and rules of use given by the doctor who treated you before.


In general, the three drugs that you have mentioned do not have a meaningful and safe interaction at the same time or in close proximity


Aspirin is an anti-platelet group or blood thinner which is generally recommended for consumption after meals. Ranitidine is a stomach medicine that functions to regulate the production of stomach acid which is generally recommended for consumption before meals. And nitral is a group of nitrates that have a river dilate blood vessels, and can be consumed at any time in accordance with the advice of the doctor who treats you


So much information from me, hopefully it helps

: by

Related Question

Ways To Keep Weight Down Even If You Exercise Diligently?

Ways To Keep Weight Down Even If You Exercise Diligently?

(2 years ago)

Hello,. These past few months I have changed my lifestyle such as eating healthy food, exercising regularly, and getting enough rest. But why does my weight keep dropping? Though I...

The Cause Of A Cough With Phlegm Is Accompanied By Weakness And Weight Loss?

The Cause Of A Cough With Phlegm Is Accompanied By Weakness And Weight Loss?

(1 year ago)

Hello, I want to ask .. My brother has been coughing phlegm for several weeks, he is weak, he has lost weight, and after eating spicy he suddenly has a fever. What do you think abo...

Lump Under The Right Ear, Getting Bigger And Feels Pain?

Lump Under The Right Ear, Getting Bigger And Feels Pain?

(2 years ago)

Hello, I’m 17 years old. Initially there was a small lump under my right ear and over time the lump grew in size with pain. if swallowing is also a little sore in the right s...

Leave a Reply

Your email address will not be published. Required fields are marked *